# SDR VNAA0605006

- Difficulty date: May 11, 2006
- Submitted: May 24, 2006
- Operation: Air carrier
- Aircraft: N242JS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7911
- Aircraft time: 4,886 hours, 4,809 cycles
- Engine: Ge CF343B1
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Warning Message
- Condition: Illuminated
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON APPROACH THE -FLAPS FAIL- CAUTION MESSAGE ILLUMINATED WITH FLAPS AT 16 DEGREES.  THE FLIGHT LANDED WITHOUT INCIDENT.  MAINTENANCE RESET AND OPERATIONALLY CHECKED THE FLAP SYSTEM.  NO FAULTS WERE FOUND AND ALL OPERATIONAL CHECKS WERE GOOD.  THE AIRCRAFT WAS RELEASED FOR SERVICE.
